# SDR YENA20151029531

- Difficulty date: October 29, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 1915
- Aircraft time: 51,487 hours, 18,323 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND LT FLOORBEAM HAS CORROSION AT FRAME 16 Y1292, AREA 1 X 1 R & R FLOORBEAM Y1292 AT FRAME 16.
